American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 150 found      Go to page: 1 2 3 4 5

[91] Jose Barrionuevo. Averages along uniformly distributed directions on a curve . Proc. Amer. Math. Soc. 119 (1993) 823-827. MR 1172947.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[92] C. Pérez. A remark on weighted inequalities for general maximal operators . Proc. Amer. Math. Soc. 119 (1993) 1121-1126. MR 1107275.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[93] Jill Pipher. A martingale inequality related to exponential square integrability . Proc. Amer. Math. Soc. 118 (1993) 541-546. MR 1131038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[94] Li Min Sun. The null set of the Fourier transform for a surface carried measure . Proc. Amer. Math. Soc. 118 (1993) 1107-1112. MR 1137235.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] Qinsheng Lai. Two weight $\Phi$-inequalities for the Hardy operator, Hardy-Littlewood maximal operator, and fractional integrals . Proc. Amer. Math. Soc. 118 (1993) 129-142. MR 1123665.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[96] Xian Liang Shi and Alberto Torchinsky. Poincar\'e and Sobolev inequalities in product spaces . Proc. Amer. Math. Soc. 118 (1993) 1117-1124. MR 1137233.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[97] Steve Hofmann. A note on weighted Sobolev spaces, and regularity of commutators and layer potentials associated to the heat equation . Proc. Amer. Math. Soc. 118 (1993) 1087-1096. MR 1137222.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] F. J. Martín-Reyes and A. de la Torre. Two weight norm inequalities for fractional one-sided maximal operators . Proc. Amer. Math. Soc. 117 (1993) 483-489. MR 1110548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[99] F. J. Martín-Reyes. New proofs of weighted inequalities for the one-sided Hardy-Littlewood maximal functions . Proc. Amer. Math. Soc. 117 (1993) 691-698. MR 1111435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[100] Gerd Mockenhaupt. A note on the cone multiplier . Proc. Amer. Math. Soc. 117 (1993) 145-152. MR 1098404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[101] Caroline Sweezy. The Hausdorff dimension of elliptic measure---a counterexample to the Oksendahl conjecture in ${\bf R}\sp 2$ . Proc. Amer. Math. Soc. 116 (1992) 361-368. MR 1161401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[102] Xian Liang Shi and Qi Yu Sun. Weighted norm inequalities for Bochner-Riesz operators and singular integral operators . Proc. Amer. Math. Soc. 116 (1992) 665-673. MR 1136237.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] Susan G. Staples. Maximal functions, $A\sb \infty$-measures and quasiconformal maps . Proc. Amer. Math. Soc. 113 (1991) 689-700. MR 1075951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[104] Michelangelo Franciosi. On weak reverse integral inequalities for mean oscillations . Proc. Amer. Math. Soc. 113 (1991) 105-112. MR 1068122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[105] Cristian E. Gutiérrez and Wilfredo O. Urbina. Estimates for the maximal operator of the Ornstein-Uhlenbeck semigroup . Proc. Amer. Math. Soc. 113 (1991) 99-104. MR 1068123.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[106] Elena Romera and Fernando Soria. Endpoint estimates for the maximal operator associated to spherical partial sums on radial functions . Proc. Amer. Math. Soc. 111 (1991) 1015-1022. MR 1068130.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[107] Linda V. Saal. A result about the Hilbert transform along curves . Proc. Amer. Math. Soc. 110 (1990) 905-914. MR 1019281.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[108] Daniel M. Oberlin. A linearization of the circular maximal operator . Proc. Amer. Math. Soc. 109 (1990) 79-84. MR 1000165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[109] Nobuhiko Fujii. A proof of the Fefferman-Stein-Str\"omberg inequality for the sharp maximal functions . Proc. Amer. Math. Soc. 106 (1989) 371-377. MR 946637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[110] F. J. Martín-Reyes and E. Sawyer. Weighted inequalities for Riemann-Liouville fractional integrals of order one and greater . Proc. Amer. Math. Soc. 106 (1989) 727-733. MR 965246.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[111] Young-Hwa Ha. $L\sp 2$-boundedness of spherical maximal operators with multidimensional parameter sets . Proc. Amer. Math. Soc. 105 (1989) 401-411. MR 955460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[112] Elena Prestini. $L\sp 2$ boundedness of highly oscillatory integrals on product domains . Proc. Amer. Math. Soc. 104 (1988) 493-497. MR 962818.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[113] Lung-Kee Chen. On the maximal Riesz-transforms along surfaces . Proc. Amer. Math. Soc. 103 (1988) 487-496. MR 943072.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[114] Yūichi Kanjin. Convergence and divergence almost everywhere of spherical means for radial functions . Proc. Amer. Math. Soc. 103 (1988) 1063-1069. MR 954984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[115] B. E. Blank. Nontangential maximal functions over compact Riemannian manifolds . Proc. Amer. Math. Soc. 103 (1988) 999-1002. MR 947697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[116] J. Michael Wilson. A note on the $g$-function . Proc. Amer. Math. Soc. 102 (1988) 381-382. MR 921003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[117] Michael Christ and Elias M. Stein. A remark on singular Calder\'on-Zygmund theory . Proc. Amer. Math. Soc. 99 (1987) 71-75. MR 866432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[118] Douglas S. Kurtz. Littlewood-Paley operators on BMO . Proc. Amer. Math. Soc. 99 (1987) 657-666. MR 877035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[119] C. J. Neugebauer. Iterations of Hardy-Littlewood maximal functions . Proc. Amer. Math. Soc. 101 (1987) 272-276. MR 902540.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[120] Steve Bloom. Solving weighted norm inequalities using the Rubio de Francia algorithm . Proc. Amer. Math. Soc. 101 (1987) 306-312. MR 902547.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 150 found      Go to page: 1 2 3 4 5